# SDR SWIA971255

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Engine: Pwa PW118B
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 12038594501
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEFT B-SYSTEM GREEN LIGHT ILLUMINATED IN FLIGHT.  RETURNED TO FIELD.  REPLACED LANDING GEAR SELECTOR HANDLE.  LANDING GEAR INDICATION OPERATES NORMALLY IAW MM 32-60-00.
